InternationaleJournals

RATIO OF DIFFERENCE OF MEANS AND ITS CONVEXITY

Naveen Kumar B1,  Sandeep Kumar2, V. Lokesha2 and  Nagaraja. K. M3

1Department of Mathematics, RNS Institute of Technology,  Bangalore-90, Karnataka, INDIA Email: naveen659@gmail.com

2Department of Mathematics, Acharya Institute of Technology, Soladevanhalli, Bangalore-90, Karanataka, INDIA, Email: lokiv@yahoo.com

3Department of Mathematics, Sri Krishna Institute of Technology, Soladevanhalli, Bangalore-90, Karanataka, INDIA
Email: kmn_2406@yahoo.co.in


ABSTRACT:

In this paper, we study on ratio of difference of means. Further some new inequalities are established.

Key words: Means, Convexity,    Ky –fan inequalities.

2000 Mathematics Subject Classification: 26D15

 

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 2, Pages:  932 - 936